# SDR N6WA2024081801

- Difficulty date: August 16, 2024
- Submitted: August 18, 2024
- Operation: Air carrier
- Aircraft: N521GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10282
- Aircraft time: 33,859 hours, 24,719 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: KBA6701050031
- Part serial: 10281
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG I/B DOOR FWD MEMBER CRACKED.  REPLACED LH MLG I/B DOOR IAW CRJ AMM 32-12-01.
